# SDR MASA98105

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE23
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Part number: 115430100107
- Condition: Out Of Adjust
- Location: Rt Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND RT AFT EMERGENCY EXIT DOOR NOT FLUSH WITH EXTERIOR SURFACE.  MAINTENANCE RERIGGED DOOR STOPS.  PRESSURE CHECKED, OPS CHECK GOOD.  (M)
